# SDR VQI2017F00014

- Difficulty date: March 25, 2017
- Submitted: August 7, 2017
- Operation: Air carrier
- Aircraft: N622VA
- Make and model: Airbus A320-214
- Aircraft serial: 2674
- System (JASC): 5240 · Service Doors
- Part: Bushing
- Part number: D5211072220000
- Condition: Worn
- Location: R1 Door Gustlock
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MX FOUND THE R1 DOOR GUST LOCK STICKING DUE TO WORN BUSHINGS.  MX REPLACED THE BUSHINGS IAW AMM 52-11-12 AND TBN 52-10-01.  OPS CHECKED GOOD.
